# SDR AALA202510283355

- Difficulty date: October 24, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 64,783 hours, 39,349 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Condition: Faulty
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ON FAP PANEL ESPU EXT LOAD AFT L AND ESPU INT LOAD AFT L FAULT FOUND. MAINTENANCE REPLACED L2 SLIDE IAW JOBCARD 26L00025011.
